I used retin a to treat acne, I avoided the eye area but I think it may have creeped up and caused some wrinkling under my eyes, As I did not realise this was a result of retin a I then proceeded to use the 0.1% retin a directly under my eyes to help with the sudden wrinkles I had developed. I am now left with severe wrinkling under my eyes, I am so upset as I am only 22. my doctor did not give me anything to help and told me to stop using retin a as it had been discontinued. Please help me.
Used Retin a Under Eyes, Now Have Terrible Wrinkles Under my Eyes Which Worsen when Smiling. Are They Permanent? What Can I Do?
- 3 years ago
No doctor answers yet
- 21 comments
- 3 thanks
You might also like...
Is Juvederm Ultra Plus XC as effective after the the remainder of... 6 doctor answers
Is Sculptra's Success Related to Patient's Age? (photo) 4 doctor answers
Renova for Crepey Chin? (photo) 1 doctor answer
I was just injected with Juvederm on my nasolabial lines may I... 3 doctor answers
Ask a Doctor
Get personalized answers from board-certified doctors. For free.
Retin-A PicturesBefore & afters from doctors (4)
Photos from the community